# SDR AT9900713

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT PYLON WEB LOWER SUPORT ANGLE FOUND 3 CRACK, PYLON STATION 105 3 BELOW PYLON REFERANCE PLANE, 5 OUTBOARD FUSELAGE SKIN.  REMOVED SUPPORT ANGLE, FABRICATED AND INSTALLED NEW SUPPORT ANGLE IAW DC9 SRM 51-10-2, 51-10-3, 51-30-2, 51-30-4.
